# SDR AALA201810179019

- Difficulty date: October 15, 2018
- Submitted: October 17, 2018
- Operation: Air carrier
- Aircraft: N102NN
- Make and model: Airbus A321-231
- Aircraft serial: 5860
- Aircraft time: 17,849 hours, 3,644 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY LIGHT AT ROW 15 LEFTHAND SIDE INOPERABLE. MAINTENANCE REPLACED CONNECTOR FOR ROW 15 PER ESPM 22-44-00 AND AWM 33-51-08.
